# SDR CALA2020112701306

- Difficulty date: November 26, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N26952
- Make and model: Boeing 787-9
- Aircraft serial: 36403
- Aircraft time: 27,468 hours, 2,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B7873330002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OFCR LT SIDEWALL FWD EMERGENCY LT FOUND CRACKED, REFER TO NON- ROUTINE NR 9420065.  SPEC NR B787- 33-3-0002.  REPLACED OFCR LT SIDEWALL FWD EMERGENCY LIGHT, PERFORMED CONDITION CHECK & INSTALLATION TEST FOUND NORMAL, AS PER AMM 33-51- 06-00A-520A/720A REV 142.
